MathSciNet Relay Station
MathSciNet bibliographic data
MR599301 (82k:47047b) 47B38 (46B22 47B05 60G48)
Bourgain, J. A characterization of non-Dunford-Pettis operators on $L\sp{1}$. Israel J. Math. 37 (1980), no. 1-2, 48–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement